MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE 15CM SMALL BORE BI-EXT SET; SET, ADMINISTRATION, INTRAVASCULAR

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE 15CM SMALL BORE BI-EXT SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 385157
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E.1.Street address exceeds characters limit: (b)(6).
 
Event or Problem Description
It was reported that bd q-syte 15cm small bore bi-ext set spin collar does not lock.The following information was provided by the initial reporter: incident happened in er department where after cannulation staff attached qsyte bi extension cat no 385157 on iv catheter 18 g and when they tried to lock extension by rotating spin nut it got freed during tightening of it hence causing risk of accidental dislodgement of catheter, they faced this complaint twice changed the qsyte with new qsyte biextension.
 
Additional Manufacturer Narrative
Investigation results: our quality engineer inspected the 1 photo, 1 video and 2 physical samples submitted for evaluation.The reported issue of connection issues was confirmed upon inspection and testing of the samples.Analysis of the sample showed that the male luer does not tighten correctly, the collar keeps rotating and does not tighten the connection.Bd determined that the cause of the failure was the supplier of the extension set.The physical samples received were tested by connecting the extension set to the unknown catheter, where the failure mode was confirmed.The extension set does not tighten, however does need a higher force to disconnect the devices.Production records were reviewed, and this batch meets our manufacturing specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
BD Q-SYTE 15CM SMALL BORE BI-EXT SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22028187
Report Number9610847-2025-00143
Device Sequence Number8112501
Product Code FPA
UDI-Device Identifier00382903851577
UDI-Public(01)00382903851577
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385157
Device Lot Number4232699
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown